One-to-many node-disjoint paths of hyper-star networks

Title
One-to-many node-disjoint paths of hyper-star networks
Author(s)
김성원Laszlo Liptak[Laszlo Liptak]Eddie Cheng[Eddie Cheng]김종석[김종석]
Keywords
TOPOLOGICAL PROPERTIES; GRAPHS; COMMUNICATION
Issue Date
201209
Publisher
ELSEVIER SCIENCE BV
Citation
DISCRETE APPLIED MATHEMATICS, v.160, no.13-14, pp.2006 - 2014
Abstract
In practice, it is important to construct node-disjoint paths in networks, because they can be used to increase the transmission rate and enhance the transmission reliability. The hyper-star networks HS(2n, n) were introduced to be a competitive model for both the hypercubes and the star graphs. In this paper, one-to-many node-disjoint paths are constructed between a fixed node and n other nodes of HS(2n, n) such that each of these paths has length at most 4 more than the shortest path to that node. Moreover, their maximum length is not greater than the diameter + 2. (C) 2012 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27361http://dx.doi.org/10.1016/j.dam.2012.04.006
ISSN
0166-218X
Appears in Collections:
공과대학 > 모바일정보통신공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE